Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 12, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Feb 17, 2007, 4:50 AM EST for 6 counties in Florida. It took effect at Feb 18, 2007, 11:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2007, 4:50 AM EST (09:50 UTC)
- In effect from
- Feb 18, 2007, 11:00 AM EST
- Expired
- Feb 18, 2007, 7:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 9.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1801 m above ground
- 0-6 km bulk shear
- 104 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- -149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMLB 170950 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 450 AM EST SAT FEB 17 2007 ...FIRE WEATHER DANGER CONTINUES INTO MONDAY... FLZ041-044>046-053-058-144-181030- /O.UPG.KMLB.FW.A.0010.070218T1600Z-070219T0000Z/ /O.NEW.KMLB.FW.W.0012.070218T1600Z-070219T0000Z/ /O.NEW.KMLB.FW.A.0011.070219T1600Z-070220T0000Z/ /O.CON.KMLB.FW.W.0011.070217T1600Z-070218T0000Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- SOUTHERN LAKE- 450 AM EST SAT FEB 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING. A VERY DRY AIR MASS CONTINUES ACROSS THE AREA AS HIGH PRESSURE BUILDS OVER THE PENINSULA THIS WEEKEND. LONG DURATIONS OF LOW RELATIVE HUMIDITY WILL BE POSSIBLE THE NEXT SEVERAL AFTERNOONS. BREEZY WEST NORTHWEST WINDS OF 20 MPH WITH OCCASIONAL GUSTS TO 30 MPH IN THE AFTERNOON WILL ADD TO THE FIRE SENSITIVITY ON SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ047-054-141-147-181030- /O.UPG.KMLB.FW.A.0010.070218T1600Z-070219T0000Z/ /O.NEW.KMLB.FW.W.0012.070218T1600Z-070219T0000Z/ /O.CON.KMLB.FW.W.0011.070217T1600Z-070218T0000Z/ SOUTHERN BREVARD-INDIAN RIVER-COASTAL VOLUSIA-NORTHERN BREVARD- 450 AM EST SAT FEB 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING. A VERY DRY AIR MASS CONTINUES ACROSS THE AREA AS HIGH PRESSURE BUILDS OVER THE PENINSULA THIS WEEKEND. LONG DURATIONS OF LOW RELATIVE HUMIDITY WILL BE POSSIBLE THE NEXT COUPLE AFTERNOONS. BREEZY WEST NORTHWEST WINDS OF 20 MPH WITH OCCASIONAL GUSTS TO 30 MPH IN THE AFTERNOON WILL ADD TO THE FIRE SENSITIVITY ON SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$ FLZ059-064-180000- /O.CON.KMLB.FW.W.0011.070217T1600Z-070218T0000Z/ ST. LUCIE-MARTIN- 450 AM EST SAT FEB 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING. A VERY DRY AIR MASS CONTINUES ACROSS THE AREA AS HIGH PRESSURE BUILDS OVER THE PENINSULA THIS WEEKEND. LONG DURATIONS OF LOW RELATIVE HUMIDITY WILL BE POSSIBLE TODAY. BREEZY WEST NORTHWEST WINDS OF 20 MPH WITH OCCASIONAL GUSTS TO 30 MPH IN THE AFTERNOON WILL ADD TO THE FIRE SENSITIVITY ON SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Feb 17, 3:45 AM EST, 1 hour 5 minutes earlier.
Area forecast discussion, Feb 17, 3:45 AM EST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
345 AM EST SAT FEB 17 2007
...INCREASED FIRE WEATHER DANGER THROUGH MONDAY...
...STRONG AND GUSTY NORTHWEST WINDS EXPECTED SUNDAY...
...WIND CHILL ADVISORY WILL LIKELY BE NEEDED SUNDAY NIGHT...
...BACK TO SEASONAL TEMPERATURES TUESDAY-FRIDAY...
.DISCUSSION...
CURRENT...08Z TEMPS ARE GENERALLY IN THE M/U30S...WITH THE NORMALLY
COOLER SHELTERED SPOTS @30-32F...AND URBAN/COASTAL AREAS IN THE U30S
TO AROUND 40F.
TODAY/TONIGHT...SUNNY/COOL TODAY WITH TEMPS U50S NORTH TO L60S SOUTH.
LIGHT NWRLY FLOW WILL BACK TO WEST AND INCREASE LATE THIS AFTN...
BEFORE BACKING FURTHER TO WSW AHEAD OF A VERY FAST MOVING SHORT WAVE
TROUGH AND REINFORCING COLD FRONT...THAT WILL MOVE INTO THE AREA
AROUND MIDNIGHT...AND REACH LAKE OKEECHOBEE BY SUNRISE OR SHORTLY
THEREAFTER. ALTHOUGH MOISTURE WILL BE RATHER LIMITED...THERE APPEARS
TO BE FAIRLY DECENT MID/UPR FORCED ASCENT SUPPORTING THIS FEATURE...
SO HAVE GONE 20 POPS AREAWIDE OVERNIGHT. TEMPS NOT NEARLY AS COLD
AS THIS MORNING...AND WITH INCREASING CLOUDS/WIND/SHRA ACTIVITY...
THINK MAV MOS MIGHT BE A SOLID CATEGORY TOO COLD WITH OVERNIGHT MINS.
HAVE PRETTY MUCH PAINTED L-M40S AREAWIDE OVERNIGHT...THOUGH LATE CAA
ACROSS THE NORTH COULD DROP READINGS A COUPLE DEGS BELOW 40F THERE.
SUN...PARTLY CLOUDY TO CONSIDERABLY CLOUDY SKIES EARLY IN THE
MORNING ASSOCIATED WITH A FAST MOVING REINFORCING COLD FRONT FROM
THE PREVIOUS OVERNIGHT PERIOD WILL RAPIDLY CLEAR FROM THE NORTH TO
SOUTH. STILL EXPECT BREEZY/WINDY WEST/NORTHWEST CONDITIONS DURING
THE DAY BEHIND THE FRONT WITH SUSTAINED SPEEDS IN UPWARDS OF 20 MPH
AND GUSTS TO 30 TO 35 MPH AS HIGH PRESSURE BUILDS ACROSS THE AREA. A
LAKE WIND ADVISORY WILL BE LIKELY FROM EARLY IN THE MORNING THROUGH
THE AFTERNOON PERIOD. STRONG COLD AIR ADVECTION FILTERING DOWN THE
PENINSULA WILL KEEP AFTERNOON HIGHS IN THE MIDDLE 50S/LOWER 60S ON
THIS DAY. A VERY DRY AIR MASS WILL BE IN PLACE WITH DEWPOINTS IN THE
20S/LOWER 30S INCREASING FIRE SENSITIVITY. A WIND CHILL ADVISORY MAY
BE NEEDED OVERNIGHT SUN AS A FAIRLY STRONG PGRAD WILL KEEP WINDS
NEAR 10 MPH OVERNIGHT. COLD AIR ADVECTION WILL CONTINUE AND
TEMPERATURES EXPECTED TO DROP INTO THE 30S AREAWIDE WITH SOME
SHELTERED AREAS ACROSS THE NORTH POSSIBLY FLIRTING WITH FREEZING OR
JUST BELOW FOR AN HOUR OR TWO. CURRENT NUMBERS IN THE GRIDS SHOW
WIND CHILLS DROPPING INTO THE MID/UPPER 30S BY MID/LATE EVENING AND
DOWN INTO THE UPPER 20S/LOWER 30S AFTER MIDNIGHT.
MON...A CHILLY START TO ANOTHER MORNING WITH WIND CHILLS LIKELY
IN THE LOW/MID 30S UNTIL AROUND 8AM. ABUNDANT SUNSHINE ON THIS DAY
AS TEMPERATURES REBOUND A FEW TO SEVERAL DEGREES HIGHER THAN THE
PREVIOUS DAY AS COLD AIR ADVECTION WEAKENS ACROSS THE AREA. BRISK
EARLY MORNING NORTHWEST WINDS WILL VEER AROUND TO THE NORTHEAST IN
THE AFTERNOON AS DEW POINTS SLOWLY CLIMB WITH THE RETURN OF ONSHORE
FLOW EXPECTED...AT LEAST ALONG THE COAST. HIGH PRESSURE WILL SLIDE
OFF THE SOUTHEAST U.S. COAST INTO THE WESTERN ATLC DURING THE AFTERNOON.
TUE-FRI...HIGH PRESSURE ACROSS THE WESTERN ATLC WILL HANG OUT UNTIL
MID-WEEK WHEN IT IS FINALLY PUSHED FURTHER EAST AWAY FROM THE
PENINSULA BY THE NEXT FAST MOVING FRONTAL SYSTEM THAT WILL MOVE
THROUGH THE REGION WED NIGHT. EASTERLY FLOW MON NIGHT WILL VEER
SOUTHEAST/SOUTH BY TUE MORNING AND EVENTUALLY SOUTHWEST ON WED AHEAD
OF THE APPROACHING FRONT. WILL KEEP SCHC MENTION OF SHOWERS IN THE FCST
ON WED EVENING FOR NOW...THOUGH MODEL SOUNDINGS HINT AT SLIGHT
INSTABILITY WHICH MAY EVENTUALLY WARRANT A SMALL THREAT FOR THUNDER
AT SOME POINT. JET DYNAMICS ALOFT WILL BE FAVORABLE AND WE WILL HAVE
A DECENT SHORTWAVE MOVING THROUGH THE AREA AS WELL. MOISTURE
RECOVERY WILL BE WEAK AS MODELS DEPICT ONLY A NARROW RIBBON OF
MOISTURE AT THIS TIME. WILL END SCHC POPS FROM NORTH TO SOUTH DURING
THE DAY ON THU AS A WEST-EAST ELONGATED AREA OF VORTICITY MOVES DOWN
THE PENINSULA. WEAK HIGH PRESSURE WILL AGAIN MOVE ACROSS THE NORTHERN
GULF WED OVERNIGHT/THU BEHIND THE FRONT TO ACROSS THE SOUTHEAST ON
FRI. DIRTY FLOW ALOFT THU/FRI AS GFS PROGS LEFT FRONT JET ENTRANCE
REGION OVER THE PENINSULA WITH SHORTWAVE ENERGY EMBEDDED IN THE
ZONAL FLOW. INCLINED TO KEEP THU NIGHT/FRI DRY FOR NOW. SEASONAL
TEMPERATURES EXPECTED FINALLY AGAIN ON TUE WITH EVENTUAL WARM-UP TO
MID/UPPER 70S AND NEAR 80 DEGREES FURTHER SOUTH WED-FRI.
&&
.AVIATION...SKC THROUGH ABOUT 03Z OR SO...WITH FAST MOVING CLOUDS/
MVFR CIGS AND MOVING RAPIDLY NW-SE ACROSS THE AREA FROM 04Z-12Z.
&&
.MARINE...LIGHT NW FLOW WILL BACK TO WEST AND WSW AND INCREASE
SOME AHEAD OF APPROACHING COLD FRONT. BDRY WILL BLAST SE-WARD
THROUGH THE MARINE AREA WITH A STRONG SURGE OF NW FLOW BEHIND
THE FRONT STARTING LATE TONIGHT. WEST/NORTHWEST WINDS 25 TO 30 KTS
SUN MORNING WITH FREQUENT GUSTS TO GALE FORCE EXPECTED FOR THE
OFFSHORE LEGS EXPECTED INTO THE AFTERNOON WITH A CONTINUED STRONG
COLD ADVECTION PATTERN ACROSS COASTAL WATERS. GALE WARNING WILL BE
IN EFFECT LATE TONIGHT UNTIL 21Z SUN...THEN WILL DOWNGRADE TO SCA
FOR ALL LEGS. WEST/NORTHWEST WINDS FINALLY PROGGED TO FALL BELOW
HEADLINE CRITERIA AROUND MON MID-MORNING. NEARSHORE...WINDS WILL
BE AT CRITERIA...THOUGH SEAS WILL ONLY BUILD TO CRITERIA FURTHER
OFFSHORE SEVERAL MILES OUT FROM THE INTRACOASTAL WATERS. STILL
EXPECT THE INTRACOASTAL WATERS TO BE CHOPPY DURING THIS TIME. SEAS
TO STAY ELEVATED THROUGH MON NIGHT OFFSHORE. ON MON...N/NW WINDS
WILL VEER TO NE THROUGH THE DAY AND EAST BY EVENING AND CONTINUE
AROUND TO THE SE BY TUE MORNING. WINDS BECOME S/SW TUE NIGHT INTO
WED AHEAD OF THE NEXT APPROACHING FAST MOVING SYSTEM. SEAS/WINDS
PROGGED TO STAY BELOW ADVISORY CRITERIA TUE/WED FOR ALL LEGS.
&&
.FIRE WEATHER...EXTREMELY DRY AIR MASS WILL REMAIN OVER EAST CENTRAL
FL THROUGH SUN AND LIKELY OVER PORTIONS OF THE INTERIOR ON MON.
BREEZY/WINDY CONDITIONS EXPECTED SUN WITH OCNL GUSTS IN UPWARDS OF
30 TO 35 MPH EXPECTED. WILL KEEP CURRENT RFW FOR TODAY FOR LONG
DURATION RH CONCERNS...UPGRADE SUNS WATCH TO A RFW FOR LONG
DURATION RH CONCERNS & WINDS AND WILL ISSUE FIRE WX WATCH FOR
INTERIOR COUNTIES ON MON FOR POSSIBLE LONG DURATION RH CONCERN. WILL
KEEP COASTAL AREAS OUT OF WATCH ON MON FOR NOW WITH PROGGED ONSHORE
WINDS AND SLOW MOISTURE RECOVERY. IF THIS ONSET IS DELAYED THEN
COASTAL AREAS MAY NEED TO BE ADDED AT A LATER TIME. NO IMMEDIATE
FIRE WEATHER CONCERNS CURRENTLY FOR TUE/WED.
&&
.CLIMATE...RECORD LOW TEMPERATURES FOR THIS MORNING. BASED ON CURRENT
OBS IT APPEARS VERO BEACH HAS THE BEST SHOT TO TIE/BREAK ITS RECORD.
DAYTONA BEACH...29 (1958)
ORLANDO.........30 (1958)
MELBOURNE.......31 (1996)
VERO BEACH......32 (1996)
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 59 42 56 34 / 0 20 0 0
MCO 61 43 58 36 / 0 20 0 0
MLB 61 44 59 37 / 0 20 0 0
VRB 62 45 61 39 / 0 20 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM EST THIS
EVENING FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
FREEZE WARNING UNTIL 8 AM EST THIS MORNING FOR INDIAN RIVER-
MARTIN-OKEECHOBEE-SOUTHERN BREVARD-ST. LUCIE.
RED FLAG WARNING FROM 11 AM TO 7 PM EST SUNDAY FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE.
FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR COASTAL VOLUSIA-
INLAND VOLUSIA-NORTHERN BREVARD-NORTHERN LAKE-ORANGE-
OSCEOLA-SEMINOLE-SOUTHERN LAKE.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR INLAND VOLUSIA-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY FROM 4 PM SUNDAY TO 10 AM EST MONDAY FOR
WATERS FROM FLAGLER BEACH TO JUPITER INLET 20 TO 60 NM
OFFSHORE.
GALE WARNING FROM 4 AM TO 4 PM EST SUNDAY FOR WATERS FROM
FLAGLER BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 4 AM TO 7 PM EST SUNDAY FOR
COASTAL WATERS FROM FLAGLER BEACH TO JUPITER INLET OUT 20 NM.
&&
SHORT TERM/AVIATION...CRISTALDI
LONG TERM....SEDLOCKHazardous weather outlook, Feb 16, 1:08 PM EST, 15 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 108 PM EST FRI FEB 16 2007 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 170300- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 108 PM EST FRI FEB 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...EXCESSIVE COLD IMPACT... A FREEZE WARNING HAS BEEN ISSUED FOR EAST CENTRAL FLORIDA. VERY COLD AND DRY AIR WILL SURGE SOUTHWARD ACROSS EAST CENTRAL FLORIDA FROM LATE AFTERNOON INTO TONIGHT ON GUSTY NORTHWEST WINDS. NEAR TO BELOW FREEZING TEMPS ARE EXPECTED FOR MUCH OF THE REGION SATURDAY MORNING. WHILE WINDS WILL DECREASE AFTER SUNSET...A VERY LIGHT NORTHWESTERLY DRAINAGE WIND IS EXPECTED MUCH OF THE NIGHT...WHICH IS EXPECTED TO LIMIT THE THREAT OF FROST TO RURAL WIND SHELTERED AREAS. WIDESPREAD READINGS IN THE UPPER 20S ARE EXPECTED NORTH OF THE INTERSTATE FOUR CORRIDOR WITH SOME SPOTTY FROST IN SHELTERED AREAS ...THE BEST CHANCE FOR FROST BEING OVER LAKE COUNTY. UPPER 20S ARE ALSO EXPECTED OVER THE NORMALLY COLDER RURAL AREAS TO THE NORTH AND NORTHEAST OF LAKE OKEECHOBEE. MUCH OF THE REMAINDER OF EAST CENTRAL FLORIDA WILL SEE LOWS TEMPERATURES RIGHT AROUND FREEZING. URBAN METRO ORLANDO...LOCATIONS DOWNWIND OF THE LARGER INLAND LAKES AND URBAN AREAS OF THE SPACE AND TREASURE COASTS ARE EXPECTED TO DROP TO BETWEEN 31 AND 34 DEGREES...WITH UPPER 30S ALONG THE IMMEDIATE COAST OF MARTIN COUNTY. RESIDENTS SHOULD PREPARE FOR A FREEZE ACROSS THE WARNING AREA. BRING COLD SENSITIVE PLANTS AND PETS INDOORS THIS EVENING BEFORE YOU RETIRE FOR THE NIGHT. BE ESPECIALLY CAUTIOUS IF USING A SPACE HEATER. ...WIND AND SEA IMPACT... GUSTY NORTHWEST WINDS WILL INCREASE TO NEAR 20 KNOTS NEAR SHORE AND BETWEEN 20 AND 25 KNOTS AWAY FROM THE COAST THIS AFTERNOON. A SMALL CRAFT ADVISORY IS IN EFFECT FROM LATER THIS MORNING INTO TONIGHT. ...FIRE WEATHER IMPACT... AS COOLER AND MUCH DRIER AIR SPILLS SOUTHWARD ACROSS EAST CENTRAL FLORIDA THROUGH THIS AFTERNOON...THE FIRE DANGER WILL INCREASE... BECOMING HIGH ACROSS MUCH OF THE REGION DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY...GUSTY NORTHWEST WINDS...AND DRY GROUND CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AN ELEVATED FIRE DANGER IS EXPECTED THROUGHOUT THE WEEKEND... AND POSSIBLY INTO EARLY NEXT WEEK. GUSTY NORTHWEST WINDS SUNDAY AFTERNOON WILL MAKE THE FIRE DANGER ESPECIALLY HIGH. THESE WINDS WILL ALSO CREATE HAZARDOUS CONDITIONS OVER THE ATLANTIC. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. VOLKMER
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 4:50 AM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 62 hr |
| Feb 17, 2:28 PM EST | Freeze Watch | MLB | Lake, Volusia | 23 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.